# SDR DXTA2008122003418

- Difficulty date: December 20, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 1,952 hours, 1,493 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

22-1 AUTO PILOT DISENGAGED 5 SECONDS AFTER SELECTING FLAPS TO 15 DEGREES. AUTO PILOT FAIL AMBER LIGHT SHOWED ON PFD'S. SEEMED LIKE AUTO PILOT TRIM COULD NOT KEEP UP.  LUBRICATED ELEVATOR TRIM ACTUATORS AND COMPLIED WITH A SATISFACTORY OPS CHECK OF THE ELEVATOR TRIM SYS AND AUTO PILOT SYS IAW CH'S 22-11-01. AND 27-32-04 OF THE MM.
